# SDR JJBA20241223049

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 47,993 hours, 31,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WTF FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH AFT EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT
